A Non-standard Analysis of Aumann-Shapley Random Order Values of Non-atomic Games
Using techniques from the non-standard analysis, a non-standard analogue of the Aumann-Shapley random order value of non-atomic games is provided. The paper introduces the notion of effectively ergodic family of automorphism groups. It is shown that for a wide class of games, the non-standard random order value with respect to an effectively ergodic family of automorphism groups coincides with the standard Aumann-Shapley value.
|Date of creation:||22 Jul 2003|
|Note:||Type of Document - Tex; prepared on IBM PC - PC-TEX; to print on HP/PostScript/Franciscan monk; pages: 345,395,4323247 ; figures: included/request from author/draw your own. Circulated for comments and citations.|
|Contact details of provider:|| Web page: http://econwpa.repec.org|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lakshmi K. Raut, 1996. "A reformulation of Aumann-Shapley random order values of non- atomic games using invariant measures," Game Theory and Information 9603001, EconWPA.
- Raut, Lakshmi K., 1997. "Construction of a Haar measure on the projective limit group and random order values of non-atomic games," Journal of Mathematical Economics, Elsevier, vol. 27(2), pages 229-250, March.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpga:0307003. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.